Mathematische Zeitschrift

, Volume 270, Issue 1–2, pp 277–295

On a cluster category of infinite Dynkin type, and the relation to triangulations of the infinity-gon

Article

Keywords

2-Calabi–Yau category Cluster structure Cluster tilting subcategory Derived category Differential graded algebra Differential graded module Fomin–Zelevinsky mutation Spherical object Quiver Weak cluster tilting subcategory 

Mathematics Subject Classification (2010)

13F60 16E45 16G20 16G70 18E30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Institut für Algebra, Zahlentheorie und Diskrete Mathematik, Fakultät für Mathematik und PhysikLeibniz Universität HannoverHannoverGermany
  2. 2.School of Mathematics and StatisticsNewcastle UniversityNewcastle upon TyneUK

Personalised recommendations